# SDR DALA2024112711264

- Difficulty date: June 29, 2023
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 56,301 hours, 39,672 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME CHANNEL BTW LONGS 29L / 29R STA Y=1037 AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00311: CORROSION LEVEL 2. FRAME CHANNEL BTW LONGS 29L / 29R STA Y=1037 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-20-07-2R PROCEDURE 3 REPAIR 3 TABLE 204 FIGURE 201 SHEET 7. PERFORM DECAL CONDITION INSPECTION EVERY C-CHECK PER TOPP MANUAL 30-10-70 PAR I PAGE 14. DECAL IS IN GOOD CONDITION BUT DUE REPAIR PERFORMED ON FRAME BTW LONG 29L/29R STA 1037 PER B717-200 SRM 53-20-07-2R PROCEDURE 3 PAR 5 AND THE CORRECT MAINTENANCE REQUIREMENTS PERFORM VISUAL INSPECTION, INITIAL FROM THIS REPAIR AT 25,000 AND REPETITIVE EVERY 6,500 AS PER THE SAME REFERENCE B717-200 SRM 53-20-07-2R PROCEDURE PAR 6 TABLE 205 MAINTENANCE REQUIREMENT. PLEASE CHANGE ATA 5320 DUE THE VISUAL INSPECTION WAS PERFORMED IN THIS VISIT AND NO DAMAGE FOUND. (LP #2841275)
